# SDR SWAA2022020367017

- Difficulty date: November 7, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 28,656 hours, 17,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL STA 663 LBL 26 STIFFENER CRACKED OUTBD OF RAM AIR EXHAUST DUCT / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02
